Alert archive / Wyoming / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Riverton, WY

October 3, 2007Fremont County, Natrona County, Sweetwater County, Wyoming

NWS Riverton, WY issued this red flag warning at Oct 3, 2007, 2:39 AM MDT for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Oct 3, 2007, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2007, 2:39 AM MDT (08:39 UTC)
In effect from
Oct 3, 2007, 12:00 PM MDT
Expired
Oct 3, 2007, 6:00 PM MDT
In force
6 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2007-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2007-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2676 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KRIW 030839
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
239 AM MDT WED OCT 3 2007

...WARM...DRY AND WINDY WEATHER IS EXPECTED TO INCREASE THE FIRE DANGER
THIS AFTERNOON...

AN INCREASING SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS
ALOFT DESCENDING TO THE GROUND WILL PRODUCE DRY AND VERY WINDY
CONDITIONS FOR NATRONA COUNTY AND THE GRANITE...GREEN...FERRIS...AND
RATTLESNAKE MOUNTAINS THIS AFTERNOON.

WYZ280-032100-
/O.UPG.KRIW.FW.A.0006.071003T1800Z-071004T0000Z/
/O.NEW.KRIW.FW.W.0015.071003T1800Z-071004T0000Z/
NATRONA COUNTY / CASPER BLM-
239 AM MDT WED OCT 3 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SUSTAINED SOUTHWEST WINDS INCREASING AROUND MIDDAY TO 25 TO 35
MPH WITH GUSTS TO 45 MPH WILL COMBINE WITH LOW RELATIVE HUMIDITY
AND CRITICALY DRY VEGETATION TO PRODUCE CRITCAL FIRE WEATHER
CONDITIONS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ289-032100-
/O.NEW.KRIW.FW.W.0015.071003T1800Z-071004T0000Z/
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
239 AM MDT WED OCT 3 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON. 

SUSTAINED SOUTHWEST WINDS INCREASING AROUND MIDDAY TO 30 TO 40
MPH WITH GUSTS TO 50 MPH WILL COMBINE WITH LOW RELATIVE HUMIDITY
AND CRITICALY DRY VEGETATION TO PRODUCE CRITCAL FIRE WEATHER
CONDITIONS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS85 KRIW 031334
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
734 AM MDT WED OCT 3 2007

...WARM...DRY AND WINDY WEATHER IS EXPECTED TO INCREASE THE FIRE
DANGER THIS AFTERNOON...

AN INCREASING SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS
ALOFT DESCENDING TO THE GROUND WILL PRODUCE DRY AND VERY WINDY
CONDITIONS FOR NATRONA COUNTY THIS AFTERNOON.

WYZ289-031445-
/O.CAN.KRIW.FW.W.0015.071003T1800Z-071004T0000Z/
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
734 AM MDT WED OCT 3 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE RED
FLAG WARNING. 

THE FIRE DANGER IN THE GREEN...GRANITE AND RATTLESNAKE MOUNTAINS HAS
DIMINISHED. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELED.

$$

WYZ280-032145-
/O.CON.KRIW.FW.W.0015.071003T1800Z-071004T0000Z/
NATRONA COUNTY / CASPER BLM-
734 AM MDT WED OCT 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS AFTERNOON. 

SUSTAINED SOUTHWEST WINDS INCREASING AROUND MIDDAY TO 25 TO
35 MPH WITH GUSTS TO 45 MPH WILL COMBINE WITH LOW RELATIVE
HUMIDITY AND CRITICALLY DRY VEGETATION TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LIPSON
000 
WWUS85 KRIW 031552
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
952 AM MDT WED OCT 3 2007


WYZ280-040000-
/O.CON.KRIW.FW.W.0015.071003T1800Z-071004T0000Z/
NATRONA COUNTY / CASPER BLM-
952 AM MDT WED OCT 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SOUTHWEST WIND AT 20 TO 30 MPH WITH GUSTS OVER 40 MPH HAD
DEVELOPED ACROSS MUCH OF NATRONA COUNTY LATE THIS MORNING. THESE
WINDS WILL CONTINUE TO STRENGTHEN DURING THE AFTERNOON...BECOMING
WEST SOUTHWEST AT 30 TO 40 MPH WITH GUSTS TO 50 MPH. THE WINDS
WILL COMBINE TEMPERATURES RISING INTO THE LOWER 70S WITH RELATIVE
HUMIDITY LOWERING TO NEAR 15 PERCENT. THESE WEATHER CONDITIONS
COMBINED WITH CRITICALLY DRY VEGETATION WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 032347
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
547 PM MDT WED OCT 3 2007


WYZ280-040100-
/O.EXP.KRIW.FW.W.0015.000000T0000Z-071004T0000Z/
NATRONA COUNTY / CASPER BLM-
547 PM MDT WED OCT 3 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON.
WIND SPEEDS WILL BE DECREASING THIS EVENING TO 15 TO 25 MPH ALONG
WITH AN INCREASE IN RELATIVE HUMIDITY AFTER SUNSET. THEREFORE...THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM MDT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Oct 3, 2:33 AM MDT, 6 minutes earlier.

Area forecast discussion, Oct 3, 2:33 AM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
233 AM MDT WED OCT 3 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
PACIFIC MOISTURE AND JET CORE CONTINUING TO MOVE INTO THE PACIFIC
NORTHWEST AND NORTHERN ROCKIES THIS MORNING AHEAD OF A LARGE
CLOSED LOW IN THE GULF OF ALASKA. OROGRAPHIC RAIN AND SNOW SHOWERS
WILL INCREASE DURING THE DAY OVER THE MOUNTAINS OF NORTHWEST
WYOMING AS A 155 KT JET STREAK APPROACHES THE REGION. THE INCREASING
WINDS ALOFT WILL SPELL PLENTY OF WIND FOR THE WIND RIVER MOUNTAINS...CODY
FOOTHILLS AND UPPER WIND RIVER BASIN TODAY. WILL UPGRADE THE HIGH
WIND WATCH CURRENTLY IN PLACE TO A HIGH WIND WARNING GIVEN SIMILAR
VERTICAL STABILITY PROFILES IN THE 00Z LOCAL WRF CROSS SECTIONS
AND FORECAST OF 65-75 KNOT BETWEEN H7 AND H6 IN THE 00Z GFS AND
00Z NAM12. WEST WINDS OF 40 TO 50 MPH WITH GUSTS AROUND 60 MPH ARE
POSSIBLE IN THE VALLEY AND FOOTHILL AREAS OF THE WARNING WITH
SUSTAINED WINDS OF 50 MPH AND GUSTS TO 75 MPH ARE EXPECTED THE
MOUNTAINS PORTIONS OF THE WARNING. THE BEST TIME-FRAME FOR THE
STRONG WINDS WILL OCCUR BETWEEN ABOUT 09Z AND 20Z WEDNESDAY.

A MAJOR WEATHER CHANGE STILL ON TRACK FOR THE WEEKEND AS A
POWERFUL CLOSED UPPER LEVEL LOW SETTLES IN OVER THE GREAT BASIN ON
FRIDAY AND GRADUALLY MOVES EASTWARD FRIDAY NIGHT. LATEST GLOBAL
MODELS RUNS BACK TO DELAYING COLD AIR ADVECTION IN THE LOW LEVELS
BY ABOUT SIX HOURS TO SATURDAY MORNING. 00Z GFS OPERATIONAL SOLUTION
WOULD SPELL SIGNIFICANT SNOW ACCUMULATIONS FOR ABSAROKA AND WIND
RIVER MOUNTAINS AND ADJACENT EASTERN FOOTHILLS BEGINNING FRIDAY AFTERNOON
THROUGH SATURDAY AS A STRONG FRONTOGENETIC FORCING EVENT DEVELOPS
OVER WESTERN AND CENTRAL WYOMING AND UPSLOPE EFFECTS SIGNIFICANTLY
AID IN PRECIPITATION PRODUCTION. SNOW LEVEL START OFF QUITE HIGH
ON FRIDAY AFTERNOON...8500 FEET...AND BEGIN TO DROP DOWN TO
AROUND 5000 FEET NORTHWEST OF A LANDER TO WORLAND LINE ON SATURDAY
MORNING. SNOW LEVELS QUITE TRICKY WITH THIS TYPE OF SYSTEM BUT ARE
TYPICALLY LOWER THAN MODEL FORECASTS IN A CLOSED UPPER LOW
SCENARIO. THIS SYSTEM WILL BE CLOSELY MONITORED AS IT HAS THE
POTENTIAL TO BE THE FIRST SIGNIFICANT SNOWFALL FOR BASIN AND
VALLEY LOCATIONS OF CENTRAL WYOMING...ESPECIALLY ALONG THE EASTERN SLOPES
OF THE ABSAROKA AND WIND RIVER MOUNTAINS FOR THE WEEKEND.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
PACIFIC LOW PRESSURE TROUGH SHOWING MORE SIGNS OF DEEPENING AND
CUTTING OFF IN NORTHERN UTAH WITH WIDESPREAD PRECIPITATION CONTINUING
ACROSS WESTERN AND CENTRAL WYOMING SATURDAY. TEMPERATURES
CONTINUE TO COOL AND WILL LIKELY CONTINUE THIS TREND AS THE STORM
APPROACHES AND THE MODELS SETTLE IN MORE ON A CONSENSUS FORECAST.
AT THIS TIME PLENTY OF DIVERGENCE IN MODEL SOLUTIONS WITH DEPTH OF
LOW...AMOUNT OF CUTTING OFF IF ANY AND TIMING OF THE LOW MOVING
EAST. AT THIS TIME CONSENSUS OF SURROUNDING FORECASTS IS FOR
SLOWER AND DEEPER MOVING LOW. SNOW LEVEL MOVES INTO VALLEYS AND
BASINS. SNOWFALL AMOUNTS ARE HIGHLY SPECULATIVE AT THIS TIME FRAME
AND COULD BE SIGNIFICANTLY HIGHER WITH A STRONGER SLOWER COLDER
CUT OFF LOW. CONTINUE SNOW/RAIN SNOW ON SATURDAY WITH DECREASING
CHANCE OF PRECIPITATION IN THE WEST. COLDER LOWS FOR SATURDAY
NIGHT WITH PRECIPITATION SLOWLY DECREASING FROM THE WEST. DEPENDING ON
PRECIPITATION AMOUNTS AND STATE...COULD SEE CONSIDERABLE AREAS OF
FOG SATURDAY NIGHT BUT TOO MUCH UNCERTAINTY TO BE THAT SPECIFIC AT
THIS TIME. POTENTIAL WRAP AROUND MOISTURE AND PRECIPITATION
LINGERING IN THE EAST SUNDAY AND MAYBE INTO MONDAY. THIS IS
PROBABLY THE MOST UNCERTAIN PART OF THE EXTENDED FORECAST AT THIS TIME.
IMPROVING CONDITIONS LATE SUNDAY THROUGH WEDNESDAY WITH DRY AND
WARMER CONDITIONS. STILL MAY BE SOME FOG AROUND LATE SUNDAY NIGHT
AND MONDAY MORNING.

&&

.AVIATION...VFR CONDITIONS WILL OCCUR OVER THE AREA THROUGH 00Z THURSDAY. THE
EXCEPTION WILL BE IN NW WY WHERE MVFR CONDITIONS ARE POSSIBLE BY 18Z
WED. RAIN AND SNOW SHOWERS WILL DEVELOP OVER NW WY WED WITH LOWERING
CLOUD CEILINGS THROUGHOUT THE DAY. WINDY WEATHER WILL BE ENCOUNTERED
OVER MOST OF WY ON WED WITH MANY SITES SEEING WIND GUSTS OVER 30 KTS.

&&

.FIRE WEATHER... A STRONG JET STREAM WILL MOVE INTO NORTHERN AND
WESTERN PORTIONS OF THE DISTRICT TODAY. THE JET STREAM IS EXPECTED
TO BRING STRONG WIND TO THE ENTIRE DISTRICT...ESPECIALLY OVER THE
MOUNTAINS AND ADJACENT LEE-SIDE FOOTHILLS. MOUNTAIN TOP WINDS WILL
INCREASE TO 50 TO 60 MPH THIS MORNING OVER THE HIGHER MOUNTAINS
WITH STRONG WINDS PUSHING DOWN INTO THE CODY FOOTHILLS AND UPPER
WIND RIVER BASIN. THESE STRONG WINDS WILL SHIFT SOUTHWARD INTO
CENTRAL WYOMING DURING THE AFTERNOON. ALTHOUGH MINIMUM RELATIVE
HUMIDITY IS EXPECTED TO BE MARGINAL ACROSS NATRONA COUNTY AND
GRANITE AND RATTLESNAKE MOUNTAINS...VERY STRONG WEST TO SOUTHWEST
WIND OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL RESULT IN RAPID
GROWTH OF ANY FIRE ACTIVITY.

A STRONG SOUTHWEST FLOW IS EXPECTED OVER SOUTH-CENTRAL WYOMING INTO
NATRONA COUNTY THURSDAY. A POWERFUL STORM SYSTEM WILL BRING MUCH
COOLER AND WETTER CONDITIONS TO THE AREA FRIDAY AND SATURDAY WITH
A GOOD PROBABILITY OF WIDESPREAD WETTING RAIN OR SNOW FOR THE
WEEKEND.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON FOR
WYZ280-289.

HIGH WIND WARNING UNTIL 3 PM MDT THIS AFTERNOON FOR WYZ002.

HIGH WIND WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR WYZ015-016.

HIGH WIND WARNING UNTIL NOON MDT TODAY FOR WYZ003.

&&

SHORT TERM...CHURCH
LONG TERM...C.BAKER
AVIATION...AR
FIRE WEATHER...CHURCH
Hazardous weather outlook, Oct 2, 4:12 PM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
412 PM MDT TUE OCT 2 2007

WYZ001>020-022>030-031100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
412 PM MDT TUE OCT 2 2007

...HIGH WIND WARNING FOR THE ABSAROKA MOUNTAINS AND THE CODY
FOOTHILLS TONIGHT AND WEDNESDAY...

...HIGH WIND WATCH FOR THE EAST SLOPE OF THE WIND RIVER MOUNTAINS
AND THE UPPER GREEN RIVER BASIN FOR LATE TONIGHT AND WEDNESDAY...

...FIRE WEATHER WATCH FOR NATRONA COUNTY FOR WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING FOR THE CODY FOOTHILLS AND THE ABSAROKA
MOUNTAINS HAS BEEN ISSUED FOR TONIGHT AND WEDNESDAY FOR WEST WINDS
DEVELOPING AFTER SUNSET AND STRENGTHENING AFTER MIDNIGHT TONIGHT.
SUSTAINED WEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED
IN THE CODY FOOTHILLS AND ARE POSSIBLE IN THE UPPER WIND RIVER BASIN.
SUSTAINED WEST WINDS OF 50 MPH WITH GUSTS OF 70 TO 90 MPH ARE
EXPECTED IN THE ABSAROKA MOUNTAINS AND POSSIBLE ON THE EAST SLOPE OF
THE WIND RIVER MOUNTAINS. LIGHT RAIN AND SNOW SHOWERS WILL OCCUR IN
THE MOUNTAINS OF NORTHWEST WYOMING THIS AFTERNOON AND TONIGHT. ROADS
OVER THE MOUNTAIN PASSES MAY BE SLICK AT TIMES TONIGHT DUE TO LIGHT
SNOW ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SUSTAINED WEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED
IN THE CODY FOOTHILLS AND ARE POSSIBLE IN THE UPPER WIND RIVER BASIN
WEDNESDAY. SUSTAINED WEST WINDS OF 50 MPH WITH GUSTS OF 70 TO 90 MPH
ARE EXPECTED IN THE ABSAROKA MOUNTAINS AND POSSIBLE ON THE EAST SLOPE
OF THE WIND RIVER MOUNTAINS WEDNESDAY. A FAVORABLE PATTERN FOR SNOW
IN THE NORTHWEST MOUNTAINS IS EXPECTED TO DEVELOP WEDNESDAY NIGHT AND
CONTINUE THROUGH THURSDAY. AS THIS STORM SYSTEM GATHERS STRENGTH IN
THE GREAT BASIN THURSDAY AND MOVES TOWARDS WESTERN WYOMING...THE
CHANCES OF PRECIPITATION WILL BE ON THE INCREASE ACROSS ALL OF
WESTERN AND CENTRAL WYOMING THURSDAY NIGHT. COLDER AIR WILL FILTER
INTO AREAS EAST OF THE DIVIDE FRIDAY WHICH COULD TURN THE EXPECTED
RAIN INTO SNOW ABOVE ABOUT 6000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND STRONG WINDS.
THANK YOU.

TEAM RIVERTON

Nearby

Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.